# SDR CA060405002

- Difficulty date: April 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL METAL CONTAMINATION WAS REPORTED AND ENGINE SENT TO APPROVED ENGINE FACULITY.
